# SDR AALA20100201TUL08

- Difficulty date: January 31, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug DC-9-83
- Aircraft serial: 53562
- Aircraft time: 37,267 hours, 17,410 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Failed
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

SDF - INFLIGHT CMH-DFW.  CREW REPORTED AUXILIARY POWER UNIT FAILED IN FLIGHT WITH RIGHT ENGINE DRIVEN GENERATOR PLACARD PER MEL REF 24-01B.  EMERGENCY DECLARED DIVERTED SDF LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT CONSTANT SPEED DRIVE GENERATOR.  THE APU WAS PLACARD PER MEL / REFERENCE 49-01.  SYSTEM GROUND CHECK NORMAL OPERATION.
